# SDR SWIA201642101

- Difficulty date: April 6, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 24,193 hours, 21,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP OTBD HINGE ARM RUB STRIP CHAFED.  R & R LT WING, INBD FLAP OTBD HINGE ARM, INBD RUB STRIP IAW SRM.
